Open Access

On inverse spectral problems for self-adjoint Dirac operators with general boundary conditions


Abstract

We consider the self-adjoint Dirac operators on a finite interval with summable matrix-valued potentials and general boundary conditions. For such operators, we study the inverse problem of reconstructing the potential and the boundary conditions of the operator from its eigenvalues and suitably defined norming matrices.

Key words: Dirac operators, general boundary conditions, Krein’s accelerant method.


Full Text





Article Information

TitleOn inverse spectral problems for self-adjoint Dirac operators with general boundary conditions
SourceMethods Funct. Anal. Topology, Vol. 19 (2013), no. 4, 346-363
MathSciNet MR3156300
zbMATH 1313.34047
MilestonesReceived 02/04/2013; Revised 06/08/2013
CopyrightThe Author(s) 2013 (CC BY-SA)

Authors Information

D. V. Puyda
Ivan Franko National University of Lviv, 1 Universytets'ka, Lviv, 79000, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. V. Puyda, On inverse spectral problems for self-adjoint Dirac operators with general boundary conditions, Methods Funct. Anal. Topology 19 (2013), no. 4, 346-363.


BibTex

@article {MFAT691,
    AUTHOR = {Puyda, D. V.},
     TITLE = {On inverse spectral problems for self-adjoint Dirac operators with general boundary conditions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {19},
      YEAR = {2013},
    NUMBER = {4},
     PAGES = {346-363},
      ISSN = {1029-3531},
  MRNUMBER = {MR3156300},
 ZBLNUMBER = {1313.34047},
       URL = {http://mfat.imath.kiev.ua/article/?id=691},
}


All Issues